Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have generalized pruritus. Have boils, itching. History of taking Zaditen

Ihave generalised pruritus for two yrs now,i have also had about 40 boils in this period,i have seen doctors,but they cant find anything,some say its staph,hv done blood culture tests, hiv ,etc cant find anything wrong. The itching triggers when am in really cold environments,like the air condition,or when there is pressure applied on my skin,like when i play rough with someone,i tend to itch. Itching occures mostly in groin ,genitals,laps,legs,hands,and the most at the back. I was on zaditen for abt a yr before i stopped using anistimins,cos it only suppreses it,but dont cure it.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You have not mentioned your age..From the above i get a picture of itching due to xerosis..Do you use goof emollients? If not, I would advice you to get dermatologist recommended emollient lotions and apply them 3-4 times daily on whole body.You should apply it once positively within 2-3 mins of patting yourself dry after bath.
Answered: Tue, 15 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor